| Catalog Number |
HUD00540 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the facility on 06/08/2024 "patient's trach noted to be plugged requiring additional interventions to resolve".Per the facility the registered nurse "found humidification bottle to not be working correctly which resulted in drying out the patient's airway".Per the facility the registered nurse "observed no humidification coming out despite bottle being spiked and fluid in bottle bubbling".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on 06/08/2024 "patient's trach noted to be plugged requiring additional interventions to resolve".